# SDR AALA20120110TUL09

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 67,377 hours, 18,925 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR- LOWER EDGE BEAM HAS PUNCTURE IN RADIUS AT MID SPAN AREA.  DAMAGED EDGE BEAM REMOVED. NEW EDGE BEAM DRILLED AND INSTALLED NEW EDGE BEAM PER ESO 90121.
